A short proof of the strong normalization of classical natural deduction with disjunction

Journal of Symbolic Logic 68 (4):1277-1288 (2003)
We give a direct, purely arithmetical and elementary proof of the strong normalization of the cut-elimination procedure for full (i.e., in presence of all the usual connectives) classical natural deduction
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1067620187
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 21,357
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
René David (2001). Normalization Without Reducibility. Annals of Pure and Applied Logic 107 (1-3):121-130.

Add more references

Citations of this work BETA
René David & Karim Nour (2010). Strong Normalization Results by Translation. Annals of Pure and Applied Logic 161 (9):1171-1179.
Karim Nour & Khelifa Saber (2012). Some Properties of the-Calculus. Journal of Applied Non-Classical Logics 22 (3):231-247.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

27 ( #149,101 of 1,911,323 )

Recent downloads (6 months)

6 ( #113,250 of 1,911,323 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.